# SDR CA030113013

- Difficulty date: December 29, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,375 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) UPON DEPARTURE OF FLIGHT  703 FROM VRA-YMX, TAKE OFF WAS REJECTED DUE TO NR 3 ENGINE VIBRATION LIGHT CAME ON. DURING TAKE OFF, VIBRATION WAS CONFIRMED ON BOTH CHANNELS. CHECK LIST CARRIED OUT AT 60 KNOTS. TEST 11 CARRIED OUT IAW AMM 71-00-00. VIBRATION LEVELS FOUND TO BE WITHIN LIMITS. A BOROSCOPE INSPECTION WAS SCHEDULED TO BE CARRIED OUT WITHIN 25 HOURS IAW AMM 71-91-00. A/C DEPARTED FROM VRA WITHOUT ANY FURTHER PROBLEM. UPON RETURNING IN YMX, THE ENGINE WAS REPLACED FOR COMPANY CONVENIENCE, BY ENGINE SN 14830.
